# SDR AALA201712279030

- Difficulty date: December 26, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 17,894 hours, 7,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS FLASH INTERMITTANTLY ONLY DURING FLIGH. RESET THE CIDS SYSTEM AND PERFORM LIGHT ILLUMINATION TEST IAW AMM 23-73-00-740-005. TESTED OKAY.
